# SDR UPS07150645

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WITH EMERGENCY LIGHTS SWITCH IN DISARM, DISARM LIGHT INOP.  PERFORMED ANNUNCIATION LIGHT TEST ON OVERHEAD LIGHTS, EMERGENCY LIGHTS DISARM WORKS GOOD.  NO PROBLEMS FOUND.
